Low Back Pain And Stiff Abdomen

Illustration of Low Back Pain And Stiff Abdomen
Illustration: Low Back Pain And Stiff Abdomen post.medicalnewstoday.com

Excuse me, I want to ask before I feel pain when urinating and hot and it feels like a wandering sometimes the water comes out a little and then a few days later my right waist is like a muscle and it feels more painful then I massage and after massage my stomach feels stiff .. How? Thank you..

1 Answer:

Good afternoon Thank you for asking to HealthReplies.com.


The condition of discomfort during urination and pain in the lumbar region can occur due to several things like


Urinary tract infections can be accompanied by fever, pain, especially when you want to urinate, urinating becomes frequent, difficult to hold where when it reaches the upper urinary tract pain can spread to the waist
Urinary tract stones are usually associated with the risk of lack of drinking, often holding back pee, rarely accompanied by fever
Urinary disorders associated with nerves such as diabetes, during pregnancy

This should be examined first and known the exact cause so that treatment can be appropriate. Some things you can do first are

Consumption of water at least 2 liters per day
Clean properly from front to back
Use clean water when cleaning genitals
Avoid pants that are too tight

Thus information may be useful

: by

Related Question

Causes And Ways Of Dealing With Yellowing Eyes And Bodies?

Causes And Ways Of Dealing With Yellowing Eyes And Bodies?

(1 year ago)

I am a television age of 22 years. I am currently experiencing symptoms of jaundice. For example, my eyes and body begin to appear yellow. And also my urine is orange like tea. Wha...

Impact Of Improper ECG Electrode Installation?

Impact Of Improper ECG Electrode Installation?

(1 year ago)

hello dok.If for example ecg test, ecg electrode installation is not correct, for example, place slightly deviated or not really attached, what does it affect the results? Suppose ...

The Fetus Becomes Less Mobile After Taking Doctor’s Medication?

The Fetus Becomes Less Mobile After Taking Doctor’s Medication?

(2 years ago)

want to ask? My fetus became less mobile after I took the wrong medicine from the doctor...

Leave a Reply

Your email address will not be published. Required fields are marked *